# SDR AALA20001241

- Difficulty date: July 27, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BULGE IN SKIN STATION 720A LBL 7.  CUT OUT DAMAGED SECTION OF SKIN.  BLENDED CORROSION ON STRINGER 28L.  FABRICATED AND INSTALLED STRINGER REPAIR IAW ESO 11697, 7-21-00.  FABRICATED AND INSTALLED SKIN REPAIR PER SRM 53-30-3.  (M)
